# SDR 2008UALA05767

- Difficulty date: September 17, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 58,661 hours, 7,053 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4F FWD EMERGENCY LIGHT IS INOP.  LAMP FOUND DEFECTIVE.  REPLACED LAMP.  OP CHECKS NORMAL.
